Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The oriented topological and ${\text{PL}}$ cobordism rings


Authors: I. Madsen and R. J. Milgram
Journal: Bull. Amer. Math. Soc. 80 (1974), 855-860
MSC (1970): Primary 57A70, 57C20
DOI: https://doi.org/10.1090/S0002-9904-1974-13542-1
MathSciNet review: 0362317
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A70, 57C20

Retrieve articles in all journals with MSC (1970): 57A70, 57C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13542-1